MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. LIFESPAN EPTFE VASCULAR GRAFT; VASCULAR GRAFT PROSTHESIS

LEMAITRE VASCULAR, INC. LIFESPAN EPTFE VASCULAR GRAFT; VASCULAR GRAFT PROSTHESIS
Model Number R06080C80
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
When the surgeon attempted to remove the spiral of the lifespan vascular graft, a section of the tape lamination peeled off.So, the surgeon did not implant the graft.
 
Additional Manufacturer Narrative
We have not received the complaint device for evaluation since it was discarded by the user.However, we have confirmed the reported incident in the picture that was provided to us.In the picture, we observed a section of the tape peeled.Without the returned device, we remain inconclusive on the exact cause of the malfunction.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.We did not find any discrepancy in the tape wrapping and lamination step that could be related to this defect.All of the parameters documented in the batch records were found to be within specification.Please note that we conduct 100% inspection of the grafts.Each of the grafts is inspected for holes, tape-related defects, kinks, stains, dents, and wrinkles during our in-process inspection.The qc inspector also inspects a sample of these grafts for those defects.We have also reviewed our complaint history for the last 5 years.We have not received any other complaints of a similar nature.Hence, we consider this to be an isolated incident.The user detected the malfunction during the pre-use check.So, he implanted another graft.

Brand Name
LIFESPAN EPTFE VASCULAR GRAFT
Common Device Name
VASCULAR GRAFT PROSTHESIS
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer Contact
pragya thikey
63 second ave
burlington, MA 01803
7812212266
MDR Report Key14465954
Report Number1220948-2022-00040
Device Sequence Number4904291
Product Code DSY
UDI-Device Identifier00840663105601
UDI-Public00840663105601
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K130016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR06080C80
Device Catalogue NumberR06080C80
Device Lot NumberLVG3282A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2022
Initial Report FDA Received Date05/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown